# SDR ASAA2023073144326

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 29,296 hours, 9,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER TASK CARD 78233008 " EMERGENCY LIGHTS" CHECK FOUND 2 L/H OVER WING EMERGENCY SLIDE LIGHTS INOP. GROUNDED - YES. RELAMPED INOP BULBS PER AMM 33-51-04. NO HELP. REMOVED AND REPLACED BATTERY PACK M1670 PER AMM 33-51-06. OPS CHECK NORMAL. ITEM OKAY FOR SERVICE.
